×

On the distribution of certain algebraic integers. (English) Zbl 0166.05801


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Fekete, M.: Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten. Math. Z.17, 228-249 (1923). · JFM 49.0047.01
[2] ?, andG. Szegö: On algebraic equations with integral coefficients whose roots belong to a given point set. Math. Z.63, 158-172 (1955). · Zbl 0066.27002
[3] Okada, Y.: On approximate polynomials with integral coefficients only. Tôhoku Mathematical Journal23, 26-35 (1923). · JFM 49.0191.01
[4] Robinson, R.M.: Intervals containing infinitely many sets of conjugate algebraic integers. Studies in Mathematical Analysis and Related Topics: Essays in Honor of George Pólya, p. 305-315. Stanford: Stanford University Press 1962.
[5] ?: Conjugate algebraic integers in real point sets. Math. Z.84, 415-427 (1964). · Zbl 0126.02902
[6] ?: Intervals containing infinitely many sets of conjugate algebraic units. Annals of Mathematics (2),80, 411-428 (1964). · Zbl 0156.27905
[7] Robinson, R.M.: An extension of Pólya’s theorem on power series with integer coefficients. To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.